# SDR ASMF200504014

- Difficulty date: April 16, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Aircraft time: 62,765 hours, 48,558 cycles
- System (JASC): 3242 · Brake
- Part: Line
- Part number: 7936907531
- Part serial: NA
- Condition: Damaged
- Location: Left Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FLIGHT LOT HYDRAULIC LIQUID IN THE LEFT SYSTEM WITH HYDRAULIC PRESSURE CORRECT.  DURING REVISION WAS DETECTED THE HYDRAULIC TANK LEFT SYSTEM EMPTY, IT WAS RECHARGED.  THE LEFT SYSTEM WAS PRESSURIZED AND BRAKE RETURN LINE HAD A LEAK. THE BRAKE RETURN LINE  LEFT SYSTEM WAS REPLACED IAW MM 32-42-00, TESTED CORRECT.  DURING OVERNIGHT SERVICE, THE RETURN LINE BRAKE LEFT SYSTEM WAS VERIFIED FOR LEAKS IAW MM 32-42-00, TESTED CORRECT.
